Title: Mathematics for economics and business: an interactive introduction
Other Titles: Boekbespreking: J. Soper (1999, Blackwell, UK, 294p)
Authors: Lauwers, Luc
Issue Date: 2001
Publisher: Katholieke Universiteit te Leuven, Faculteit der Economische en Toegepaste Economische Wetenschappen
Series Title: Tijdschrift voor Economie en Management vol:46 pages:284-285
ISSN: 0772-7674
Publication status: published
KU Leuven publication type: RE
Appears in Collections:Research Center of Econometrics, Leuven

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.